Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I am kind of feeling dizzy now a days

my bp is 130/90. i weigh 62 kgs.i am kind of feeling dizzy now a days. my bp is 130/90. i weigh 62 kgs.i am kind of feeling dizzy now a days.also feeling a mild tinge in my stomach at times.also.i tend to suffer from headache during afternoon
Asked On : Sun, 23 Jan 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcare magic forum
Please mention your age. The tinge felt is befor or after food? or empty stomach? And when and how does the headache appear?Dizziness can be due to hypoglycemia or even high blood pressure. Have you checked you blood sugar?

Gastric discomfort and headache can be due to Acid Peptic Disease. Which is typically worse due to stress, loss of sleep, too heavy meals, fasting, smoking, alcohol , certain drugs like anti-hypertensives, pain killers, or sometimes lying down soon after meal etc. Treatment is dietary modifications and antacids. Or you may try homoeopathy for that.

Please see a physician and get yourself examined to rule out cardiac problem, diabetes or any other illness.
Answered: Sun, 23 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor